# SDR DL76L070822

- Difficulty date: June 25, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 68,351 hours, 10,337 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P1098
- Condition: Making Metal
- Location: Apu
- Part time: 33,888 hours, 38,464 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT DEPARTURE, DELAY TAKEN JFK WORKING MCO FOUND METAL ON CHIP DETECTOR.  FOUND HEAVY METAL ACCUMULATION ON OIL CHIP DETECTORS.  REMOVED AND REPLACED AP PER MM.  OPS AND LEAK CHK OK.  MCO AND PLACARD REMOVED.
